A class of Lie and Jordan algebras realized by means of the canonical commutation relations
Annales de l'I.H.P. Physique théorique, Tome 14 (1971) no. 2, pp. 179-188
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1971__14_2_179_0,
author = {Tilgner, Hans},
title = {A class of {Lie} and {Jordan} algebras realized by means of the canonical commutation relations},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {179--188},
year = {1971},
publisher = {Gauthier-Villars},
volume = {14},
number = {2},
mrnumber = {289594},
zbl = {0211.35604},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1971__14_2_179_0/}
}
TY - JOUR AU - Tilgner, Hans TI - A class of Lie and Jordan algebras realized by means of the canonical commutation relations JO - Annales de l'I.H.P. Physique théorique PY - 1971 SP - 179 EP - 188 VL - 14 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1971__14_2_179_0/ LA - en ID - AIHPA_1971__14_2_179_0 ER -
%0 Journal Article %A Tilgner, Hans %T A class of Lie and Jordan algebras realized by means of the canonical commutation relations %J Annales de l'I.H.P. Physique théorique %D 1971 %P 179-188 %V 14 %N 2 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1971__14_2_179_0/ %G en %F AIHPA_1971__14_2_179_0
Tilgner, Hans. A class of Lie and Jordan algebras realized by means of the canonical commutation relations. Annales de l'I.H.P. Physique théorique, Tome 14 (1971) no. 2, pp. 179-188. http://geodesic.mathdoc.fr/item/AIHPA_1971__14_2_179_0/